500mg 2x a day, Sertraline 50mg in the evening, antihistamine 5mg diazepam for a few more days but now Buspirone 5mg3x a day. I suffer from Cyclothymia, I am awaiting a review. I am concerned with the meds given to me, are they making me worse are there any major, serious side affects?
I also have cyclothymia and my advise to you would be to talk to your doctor as soon as possible about easing off of zoloft. Initially, before my cyclothymia was discovered they just recognized generalized anxiety- therefore zoloft made sense. Then, I went through a period where I was just mad, out of control mood swings and anxiety... I knew something was not right. It turns out that if you have cyclothymia, taking zoloft can actually worsen your cyclothmic symptoms. So it makes you more impulsive, it spikes your mood swings, it makes you more irritable, so on and so forth. I was very frustrated when I found this out and know I am almost eased off of zoloft and looking for an appropriate anti-anxiety med that will properly mix with Lamictal, which I am taking for my cyclothymia.
I also didn't read much into your other medications, but one thing that caught my attention is that you're on so many so many times a day. I'm not a doctor, I don't know if this is necessary, but as far as I am concerned if you just have cyclothymia and generalized anxiety- then you should only really be on 2 pills related to those disorders. The only other one that could make sense is to help you sleep, but maybe reconsider your others. Just a thought.
I hope this helps. And if you find a happy balance please share it. Thanks!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just found out that there is a high risk of interaction with one of my medications and the Celexa?
Posted 15 Feb 2012 • 2 answers
Posted 26 Jul 2013 • 3 answers
Posted 23 Aug 2014 • 2 answers
Posted 4 Nov 2016 • 2 answers
Posted 2 May 2017 • 0 answers